TITLE

Letter: Aspirin and myocardial infarction

AUTHOR(S)
Oliver, M F
PUB. DATE
March 1974
SOURCE
British Medical Journal;3/30/1974, Vol. 1 Issue 5908, p634
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64109976

 

Related Articles

  • Warfarin, Aspirin, or Both after Myocardial Infarction. Amit, Guy; Ilia, Ruben; Zahger, Doron // New England Journal of Medicine;1/16/2003, Vol. 348 Issue 3, p256 

    A letter to the editor is presented in response to the article "Warfarin, Aspirin, or Both after Myocardial Infarction," in the September 26, 2002 issue.

  • Warfarin, Aspirin, or Both after Myocardial Infarction. Pullicino, Patrick; Thompson, John L.P. // New England Journal of Medicine;1/16/2003, Vol. 348 Issue 3, p256 

    A letter to the editor is presented in response to the article "Warfarin, Aspirin, or Both after Myocardial Infarction," in the September 26, 2002 issue.

  • Warfarin, Aspirin, or Both after Myocardial Infarction. Aronow, Wilbert S. // New England Journal of Medicine;1/16/2003, Vol. 348 Issue 3, p256 

    A letter to the editor is presented in response to the article "Warfarin, Aspirin, or Both after Myocardial Infarction," in the September 26, 2002 issue.

  • Myocardial infarction after aspirin. Rachapalli, S. // Journal of the Royal Society of Medicine;Mar2005, Vol. 98 Issue 3, p136 

    A letter to the editor is presented in response to an article about severe allergic reaction to aspirin by a patient with myocardial infarction.

  • The buck stops in the consulting room. Kumar, Arunachalam // BMJ: British Medical Journal (International Edition);7/16/2005, Vol. 331 Issue 7509, p161 

    Presents a letter to the editor of the "British Medical Journal" regarding the risks of aspirin prophylaxis for myocardial infarction. Response to an article by Elwood and others in a previous issue of the journal.

  • Warfarin, Aspirin, or Both after Myocardial Infarction. Hurlen, Mette; Arnesen, Harald; Smith, Pål // New England Journal of Medicine;1/16/2003, Vol. 348 Issue 3, p256 

    A response by Mette Hurlen and colleagues to several letters to the editor about their article "Warfarin, Aspirin, or Both after Myocardial Infarction," in the September 26, 2002 issue is presented.

  • Myocardial infarction after aspirin treatment, and Kounis syndrome. Kounis, Nicholas G.; Kouni, Sophia N.; Koutsojannis, Constantinos M. // Journal of the Royal Society of Medicine;Jun2005, Vol. 98 Issue 6, p296 

    A letter to the editor is presented in response to the article "Myocardial Infarction After Aspirin Treatment," by D. J. Fox and his colleagues in the January 2005 issue.

  • An Aspirin a Day Keeps the MI Away (For Some). Miser, William F. // American Family Physician;5/15/2002, Vol. 65 Issue 10, p2000 

    Editorial. Comments on the efficacy of aspirin therapy in preventing myocardial infarctions. Findings of studies on aspirin; Clinical significance of aspirin.

  • An Aspirin a Day Keeps the MI Away (For Some). Miser, William F. // American Family Physician;5/15/2002, Vol. 65 Issue 10, p2000 

    Editorial. Comments on the efficacy of aspirin therapy in preventing myocardial infarctions. Findings of studies on aspirin; Clinical significance of aspirin.

  • Monday morning MIs. Donaldson Jr., Robert M.; Berkowitz, Henry D. // Cortlandt Forum;7/25/95, Vol. 8 Issue 7, p77 

    Discusses the preventive effects of aspirin on myocardial infarction. Avoiding weekend absence of aspirin; Time span of antiplatelet effects of a dose of aspirin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics